Alert archive / Oklahoma / Flash Flood Warnings in 2024
Flash Flood Warning 39, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Nov 4, 2024, 5:50 PM CST for 5 counties in Oklahoma. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 4, 2024, 5:50 PM CST (23:50 UTC)
- Expired
- Nov 5, 2024, 2:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 83 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 911 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.3
The text
As transmitted.
045
WGUS54 KTSA 042350
FFWTSA
OKC061-077-079-101-135-050345-
/O.NEW.KTSA.FF.W.0039.241104T2350Z-241105T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
550 PM CST Mon Nov 4 2024
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southeastern Muskogee County in east central Oklahoma...
Southwestern Sequoyah County in east central Oklahoma...
Haskell County in southeastern Oklahoma...
Latimer County in southeastern Oklahoma...
Northwestern Le Flore County in southeastern Oklahoma...
* Until 945 PM CST.
* At 550 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Additional rainfall amounts of
0.5 to 1.5 inches and locally higher are possible in the warned
area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Sallisaw... Wilburton...
Stigler... Talihina...
Keota... Red Oak...
Mccurtain... Bokoshe...
Fanshawe... Whitefield...
Kinta... Tamaha...
Lequire... Mc Curtain...
Bengal... Robbers Cave State Park...
Damon... Yanush...
Higgins... Panola...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3503 9535 3505 9535 3537 9519 3548 9501
3544 9468 3468 9501 3468 9551 3471 9551
3503 9536
FLASH FLOOD...RADAR INDICATED
$$2 follow-up statements
402
WGUS54 KTSA 050336
FFWTSA
OKC061-077-079-101-135-050800-
/O.EXT.KTSA.FF.W.0039.000000T0000Z-241105T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
936 PM CST Mon Nov 4 2024
The National Weather Service in Tulsa has extended the
* Flash Flood Warning for...
Southeastern Muskogee County in east central Oklahoma...
Southwestern Sequoyah County in east central Oklahoma...
Haskell County in southeastern Oklahoma...
Latimer County in southeastern Oklahoma...
Northwestern Le Flore County in southeastern Oklahoma...
* Until 200 AM CST.
* At 936 PM CST, Doppler radar indicated thunderstorms producing
heavy rain and training across the warned area. Additional
rainfall amounts of 0.5 to 1.5 inches are possible in the warned
area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Sallisaw... Wilburton...
Stigler... Talihina...
Keota... Red Oak...
Mccurtain... Bokoshe...
Fanshawe... Whitefield...
Kinta... Tamaha...
Lequire... Mc Curtain...
Bengal... Robbers Cave State Park...
Damon... Yanush...
Higgins... Panola...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3503 9535 3505 9535 3537 9519 3548 9501
3544 9468 3468 9501 3468 9551 3471 9551
3503 9536
FLASH FLOOD...RADAR INDICATED
$$289
WGUS74 KTSA 050757
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
157 AM CST Tue Nov 5 2024
OKC061-077-079-101-135-050807-
/O.EXP.KTSA.FF.W.0039.000000T0000Z-241105T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-Latimer OK-Le Flore OK-Muskogee OK-Sequoyah OK-
157 AM CST Tue Nov 5 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 2 AM CST EARLY THIS MORNING
FOR SOUTHEASTERN MUSKOGEE, SOUTHWESTERN SEQUOYAH, HASKELL, LATIMER
AND NORTHWESTERN LE FLORE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 300 AM CST for portions of
Arkansas and southeast Oklahoma.
&&
LAT...LON 3503 9535 3505 9535 3537 9519 3548 9501
3544 9468 3468 9501 3468 9551 3471 9551
3503 9536
$$
LacyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Nov 4, 1:38 PM CST, 4 hours 12 minutes earlier.
Area forecast discussion, Nov 4, 1:38 PM CST, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
138 PM CST Mon Nov 4 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(The rest of this afternoon )
Issued at 117 PM CST Mon Nov 4 2024
A line of strong to severe storms currently intersects Okfuskee,
Tulsa, and up towards Nowata. These storms have resulted in
several potential tornadoes, very strong winds, and hail. These
storms will continue to move northeast towards KS/MO. Additional
storms extend south into south-central OK that will be moving into
the area the next few hours. Any of these have the potential to
produce severe weather.
Regarding the rest of this afternoon and evening, a Tornado Watch
is in effect for the entire forecast area. Overall, the
convective environment will be characterized by 200-400 m2/s2
storm relative helicity, 1500-3000 J/Kg of MUCAPE, and 50+ kts of
effective bulk shear. The higher helicity and CAPE will focus
southeast of I-44, possibly implying a higher ceiling in terms of
potential in those areas, but any location may see additional
severe storm activity. In terms of timing, storms may continue to
impact the Tulsa area and points to the northwest through 4-6 PM.
The threat will continue for the rest of eastern Oklahoma through
7-9 PM. Then, for areas in AR, storms will increase the next few
hours and may persist through about midnight.
In terms of convective evolution, the western axis of the
instability and moisture will see a trend towards a more solid
line of storms with time. This line will be capable of producing
QLCS tornadoes, some of which may be strong, and damaging winds.
Ahead of the line, discrete supercells will likely initiate that
could produce all severe hazards.
In addition to the severe weather threat, there is also a flood
risk, especially across far eastern OK and northwest AR.
Precipitable water and integrated moisture transport remain near the
climatological max for this time of year. Additional rainfall this
afternoon and tonight will range from 1-4", with the lower amounts
generally found to the west and higher amounts in the east.
Considering the saturated soils, it will not take much to flood. The
WPC has issued a moderate (40+ percent chance) risk of excessive
rainfall leading to flash flooding for the eastern portions of the
area. The Flood Watch for portions of eastern OK was extended to
3Z this evening, with the remainder continuing until 3 AM tonight.
Temperatures will remain mild through the evening, but then cool
quickly tonight behind the front, down into the upper 40s to mid 50s
by dawn.
&&
.LONG TERM...
(Tonight through Monday)
Issued at 117 PM CST Mon Nov 4 2024
The storm system that brought the active weather the last few days
will weaken and shift to the northeast, putting an end to the active
weather period Tuesday. Any lingering showers will wrap up by noon.
Cooler and drier air will continue to spill in behind the cold
front, with highs struggling to get into the low to mid 60s across
the area. Skies will clear with sunshine returning by Tuesday
afternoon. Low temperatures for Wednesday morning will be chilly,
generally in the upper 30s to low 40s in the north, and mid 40s in
the south. Wednesday and Thursday also appear to be relatively quiet
weather days. High temperatures will remain the 60s with lows
warming up as southerly flow returns.
Ensemble guidance is looking more consistent now with the next storm
system impacting the area Friday to Saturday. This system will be
another closed low translating from the southwest to the northeast,
inducing moist southwest flow over the area. The low center will
not be as strong and it will be further west than the most recent
storm system, so the impacts will be less. Still, the pattern does
look favorable for a period of widespread rain and thunder.
Severe weather does not look likely, but some strong to marginally
severe storms may occur depending on the small-scale details.
Current ensemble guidance shows about 1" in the western portions
of the area diminishing to about a half inch in the eastern
portions of the area. Ridging and dry weather returns early next
week with near to slightly above normal temperatures.
&&
.AVIATION...
(18Z TAFS)
Issued at 1128 AM CST Mon Nov 4 2024
RA/TSRA to impact all sites for the first 6-9 hours
of the valid period with IFR/MVFR vsbys and MVFR cigs
in thunder. Main convective line to clear the OK sites
between 23z-02z, and the AR sites between 03z-06z. VFR vsbys
expected to prevail for the remainder of the period once
the line of storms clears, along with the periodic MVFR cigs.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 52 62 44 69 / 60 10 0 0
FSM 61 69 48 71 / 100 40 0 0
MLC 54 66 44 71 / 90 20 0 0
BVO 48 61 37 68 / 60 0 0 0
FYV 55 67 39 70 / 100 30 0 0
BYV 58 66 44 68 / 100 40 0 0
MKO 54 63 44 69 / 90 20 0 0
MIO 53 62 41 67 / 90 20 0 0
F10 51 62 43 69 / 60 10 0 0
HHW 58 66 46 71 / 90 30 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ076.
Flood Watch from 6 PM to 9 PM CST this evening for OKZ049-053-
058-063-068-074.
Flood Watch until 6 PM CST this evening for OKZ054>057-059>062-
064>067-070-071-073.
AR...Flood Watch through late tonight for ARZ001-002-010-011-019-020-
029.
&&
SHORT TERM...06
LONG TERM....06
AVIATION...23Hazardous weather outlook, Nov 4, 5:06 PM CST, 44 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 506 PM CST Mon Nov 4 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051115- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 506 PM CST Mon Nov 4 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Elevated. AREA...Far eastern and southeast Oklahoma and northwest Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Far eastern and southeast Oklahoma and northwest Arkansas. ONSET...Ongoing. FLASH FLOOD and HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...Ongoing. DISCUSSION... Severe weather is ongoing within a line of thunderstorms spreading across far eastern Oklahoma and southeast Oklahoma and northwest Arkansas. Tornadoes have been reported at times with storms along this corridor and this risk will continue through the evening as the storms continue to spread eastward. Heavy rains and flooding will remain a concern and flooded roadways should be avoided. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY and WEDNESDAY...No Hazards. THURSDAY and FRIDAY...Thunderstorm Potential. SATURDAY and SUNDAY...No Hazards. EXTENDED DISCUSSION... Another storm system will affect the area during the latter part of the week, bringing additional chances for thunderstorms. These storms may pose a limited threat for severe weather, although some uncertainties persist in how large that threat will be. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Nov 4, 1:48 PM CST, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
148 PM CST Mon Nov 4 2024
OKZ064>066-042015-
Okmulgee OK-Okfuskee OK-Creek OK-
148 PM CST Mon Nov 4 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CREEK...
SOUTHWESTERN OKMULGEE AND OKFUSKEE COUNTIES THROUGH 215 PM CST...
At 148 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Clearview, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Okmulgee... Okemah...
Okfuskee... Henryetta...
Weleetka... Dewar...
Schulter... Grayson...
Bearden... Castle...
Clearview... Okmulgee State Park...
Pharoah... Bryant...
Mason...
This includes Interstate 40 in Oklahoma between mile markers 212 and
240.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 PM CST for southeastern,
northeastern and east central Oklahoma.
&&
LAT...LON 3541 9644 3574 9626 3554 9584 3529 9605
3529 9644
TIME...MOT...LOC 1948Z 225DEG 43KT 3535 9625
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Nov 4, 3:12 PM CST, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
312 PM CST Mon Nov 4 2024
OKZ062-063-067-068-042145-
Cherokee OK-Delaware OK-Mayes OK-Wagoner OK-
312 PM CST Mon Nov 4 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN DELAWARE...EASTERN
MAYES...EAST CENTRAL WAGONER AND NORTHERN CHEROKEE COUNTIES THROUGH
345 PM CST...
At 312 PM CST, Doppler radar indicated a cluster of strong
thunderstorms along a line extending from 4 miles northwest of Salina
to 5 miles northwest of Hulbert. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Locust Grove... Salina...
Langley... Hulbert...
Spavinaw... Disney...
Oaks... Hoot Owl...
Peggs... Rose...
Spavinaw State Park... Leach...
Chloeta... Twin Oaks...
Sportsmen Acres Community... Sequoyah State Park...
Strang... Snowdale State Park...
Disney Little Blue State Park... Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 PM CST for northeastern
and east central Oklahoma.
&&
LAT...LON 3657 9488 3616 9480 3614 9480 3588 9525
3635 9528
TIME...MOT...LOC 2112Z 228DEG 42KT 3633 9522 3600 9520
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Nov 4, 3:56 PM CST, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
356 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM Tornado 8 NNE Cookson 35.82N 94.87W
11/04/2024 Cherokee OK Official NWS Obs
TDS from KINX radar. Spotters report tree
damage in the area.
&&Local storm report, Nov 4, 4:08 PM CST, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
408 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Tstm Wnd Gst 4 NE Christie 36.01N 94.65W
11/04/2024 M76 MPH Adair OK Mesonet
Wind gust of 76 mph recorded, possibly from
nearby tornado.
&&
DHLocal storm report, Nov 4, 4:13 PM CST, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
413 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM Tornado 2 NE Lake Francis 36.16N 94.51W
11/04/2024 Benton AR Trained Spotter
Storm spotter observed tornado crossing
Highway 16 with debris in the air.
&&
DHLocal storm report, Nov 4, 5:33 PM CST, 17 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
533 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM Tornado 3 NNW Rogers 36.36N 94.14W
11/04/2024 Benton AR Emergency Mngr
Observed tornado on video damaging several
structures.
&&
DHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 6:20 PM CST | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 115 min |
| Nov 3, 6:22 PM CST | Areal Flood Advisory | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 113 min |
| Nov 3, 6:24 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 51 min |
| Nov 3, 6:33 PM CST | Special Weather Statement | TSA | McIntosh | 27 min |
| Nov 3, 6:35 PM CST | Tornado Warning | TSA | McIntosh, Pittsburg | 9 min |
| Nov 3, 7:03 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 42 min |
| Nov 3, 7:07 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee, Pittsburg | 38 min |
| Nov 3, 7:16 PM CST | Areal Flood Advisory | TSA | Cherokee, Haskell, McIntosh, Mayes, Muskogee, Pittsburg and 2 more | 3 hr |
| Nov 3, 7:38 PM CST | Special Weather Statement | TSA | Haskell | 37 min |
| Nov 3, 7:43 PM CST | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 47 min |
| Nov 3, 8:10 PM CST | Special Weather Statement | TSA | LeFlore, Sequoyah | 35 min |
| Nov 3, 8:26 PM CST | Special Weather Statement | TSA | Latimer | 34 min |
| Nov 3, 8:51 PM CST | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Nov 3, 9:19 PM CST | Special Weather Statement | TSA | Latimer | 26 min |
| Nov 3, 9:43 PM CST | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| Nov 3, 10:34 PM CST | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 3 hr |
| Nov 4, 7:31 AM CST | Special Weather Statement | TSA | Pawnee | 44 min |
| Nov 4, 8:21 AM CST | Special Weather Statement | TSA | Pawnee | 39 min |
| Nov 4, 8:23 AM CST | River Flood Warning | TSA | LeFlore | 47 hr |
| Nov 4, 11:22 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 38 min |
| Nov 4, 11:25 AM CST | Special Weather Statement | TSA | Creek | 35 min |
| Nov 4, 11:39 AM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 51 min |
| Nov 4, 11:42 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 48 min |
| Nov 4, 11:58 AM CST | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 32 min |
| Nov 4, 12:15 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 45 min |
| Nov 4, 12:20 PM CST | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 40 min |
| Nov 4, 12:22 PM CST | Tornado Warning | TSA | Osage, Tulsa, Washington | 25 min |
| Nov 4, 12:32 PM CST | Areal Flood Advisory | TSA | Creek, Nowata, Okmulgee, Osage, Pawnee, Rogers and 3 more | 3 hr |
| Nov 4, 12:38 PM CST | Tornado Warning | TSA | Nowata, Rogers, Tulsa, Washington | 37 min |
| Nov 4, 12:55 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 50 min |
| Nov 4, 12:57 PM CST | Tornado Warning | TSA | Nowata, Rogers, Washington | 33 min |
| Nov 4, 1:00 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 45 min |
| Nov 4, 1:03 PM CST | Special Weather Statement | TSA | Tulsa | 27 min |
| Nov 4, 1:22 PM CST | River Flood Warning | TSA | Adair, Delaware | 43 hr |
| Nov 4, 1:22 PM CST | River Flood Warning | TSA | Adair, Cherokee, Delaware | 50 hr |
| Nov 4, 1:22 PM CST | River Flood Warning | TSA | Cherokee | 54 hr |
| Nov 4, 1:28 PM CST | River Flood Advisory | TSA | Sequoyah | 24 hr |
| Nov 4, 1:29 PM CST | Tornado Warning | TSA | Craig, Nowata | 46 min |
| Nov 4, 1:37 PM CST | Severe Thunderstorm Warning | TSA | Okmulgee, Tulsa, Wagoner | 23 min |
| Nov 4, 1:37 PM CST | Tornado Warning | TSA | Pittsburg | 23 min |
| Nov 4, 1:48 PM CST | Special Weather Statement | TSA | Okfuskee | 27 min |
| Nov 4, 1:53 PM CST | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 41 min |
| Nov 4, 1:53 PM CST | Tornado Warning | TSA | Pittsburg | 13 min |
| Nov 4, 2:00 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 45 min |
| Nov 4, 2:01 PM CST | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 3 hr |
| Nov 4, 2:01 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 31 min |
| Nov 4, 2:03 PM CST | Tornado Warning | TSA | Craig, Ottawa | 27 min |
| Nov 4, 2:17 PM CST | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 28 min |
| Nov 4, 2:19 PM CST | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| Nov 4, 2:44 PM CST | Severe Thunderstorm Warning | TSA | Ottawa | 46 min |
| Nov 4, 2:44 PM CST | Tornado Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 46 min |
| Nov 4, 2:56 PM CST | Tornado Warning | TSA | Cherokee, Wagoner | 19 min |
| Nov 4, 3:00 PM CST | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 45 min |
| Nov 4, 3:12 PM CST | Special Weather Statement | TSA | Mayes | 33 min |
| Nov 4, 3:17 PM CST | Tornado Warning | TSA | Adair, Cherokee | 28 min |
| Nov 4, 3:33 PM CST | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more | 3 hr |
| Nov 4, 3:43 PM CST | Tornado Warning | TSA | Adair | 32 min |
| Nov 4, 3:47 PM CST | Tornado Warning | TSA | Adair, Cherokee | 28 min |
| Nov 4, 4:06 PM CST | Tornado Warning | TSA | Adair, Sequoyah | 39 min |
| Nov 4, 4:09 PM CST | Tornado Warning | TSA | Adair | 36 min |
| Nov 4, 4:26 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 49 min |
| Nov 4, 4:32 PM CST | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 3 hr |
| Nov 4, 4:42 PM CST | Tornado Warning | TSA | Adair | 27 min |
| Nov 4, 5:13 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 47 min |
| Nov 4, 5:33 PM CST | Tornado Warning | TSA | Pushmataha | 27 min |
Nearby
Flash Flood Warnings in Oklahoma, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.